# SDR CALA2010040600124

- Difficulty date: April 6, 2010
- Submitted: April 6, 2010
- Operation: Air carrier
- Aircraft: N14639
- Make and model: Boeing 737524
- Aircraft serial: 28900
- Aircraft time: 33,330 hours, 17,559 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/C IN SEAT EMERGENCY EXIT LIGHTS INOP.  FOUND POWER SUPPLY M1674 AT FAULT.  REPLACED SAME PER MM REF 33-51-51.  OPS NORMAL.
